# SDR SWIA200922672

- Difficulty date: September 21, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 37,996 hours, 31,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT LIGHT INOP.  (FLT 4726)  RELAMPED EMERGENCY LIGHT NEAR MCD EXTERIOR.
